PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 73 | 2 | 185-196
Tytuł artykułu

Pointwise approximation by Meyer-König and Zeller operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the rate of pointwise convergence of Meyer-König and Zeller operators for bounded functions, and get an asymptotically optimal estimate.
Rocznik
Tom
73
Numer
2
Strony
185-196
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-10-27
Twórcy
  • Department of Mathematics Xiamen University Xiamen 361005 People's Republic of China
  • Department of Mathematics Xiamen University Xiamen 361005 People's Republic of China
Bibliografia
  • [1] U. Abel, The moments for the Meyer-König and Zeller operators, J. Approx. Theory 82 (1995), 352-361.
  • [2] J. A. H. Alkemade, The second moment for the Meyer-König and Zeller operators, ibid. 40 (1984), 261-273.
  • [3] M. Becker and R. J. Nessel, A global approximation theorem for the Meyer-König and Zeller operators, Math. Z. 160 (1978), 195-206.
  • [4] R. Bojanic and M. Vuilleumier, On the rate of convergence of Fourier-Legendre series of functions of bounded variation, J. Approx. Theory 31 (1981), 67-79.
  • [5] E. W. Cheney and A. Sharma, Bernstein power series, Canad. J. Math. 16 (1964), 241-252.
  • [6] F. Cheng, On the rate of convergence of Bernstein polynomials of functions of bounded variation, J. Approx. Theory 39 (1983), 259-274.
  • [7] W. Feller, An Introduction to Probability Theory and Its Applications, Wiley, New York, 1971.
  • [8] S. Guo and M. Khan, On the rate of convergence of some operators on functions of bounded variation, J. Approx. Theory 58 (1989), 90-101.
  • [9] V. Maier, M. W. Müller and J. Swetits, L₁ saturation class of the integrated Meyer-König and Zeller operators, ibid. 32 (1981), 27-31.
  • [10] A. N. Shiryayev, Probability, Springer, New York, 1984.
  • [11] V. Totik, Approximation by Meyer-König and Zeller type operators, Math. Z. 182 (1983), 425-446.
  • [12] X. M. Zeng, Bounds for Bernstein basis functions and Meyer-König and Zeller basis functions, J. Math. Anal. Appl. 219 (1998), 364-376.
  • [13] X. M. Zeng, On the rate of convergence of the generalized Szász type operators for bounded variation functions, ibid. 226 (1998), 309-325.
  • [14] X. M. Zeng and A. Piriou, On the rate of convergence of two Bernstein-Bézier type operators for bounded variation functions, J. Approx. Theory 95 (1998), 369-387.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv73z2p185bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.